# SDR UIEA2010053000022

- Difficulty date: May 30, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 160-180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREA BY 6.0 X 3.0" ON EXTERNAL FUSELAGE SKIN AT STRINGER AREA BS 160-180 S-42AL (DAMAGED AREA FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-01, FIG 1A).
